# SDR UIEA2019071404748

- Difficulty date: July 14, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,762 hours, 19,442 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS "LEFT PACK OFF" AND "LEFT PACK TEMP" IN DESCENT. ( C/W OPS CHECK OF LEFT PACK SYSTEM IAW 21-51-00. OPS CHECK NORMAL, NO FAULTS NOTED. )
